×

zbMATH — the first resource for mathematics

Almost-similarity of operators and spectral asymptotics of pseudodifferential operators on a circle. (English. Russian original) Zbl 0434.47040
Trans. Mosc. Math. Soc. 36, 57-82 (1979); translation from Tr. Mosk. Mat. O.-va 36, 59-84 (1978).

MSC:
47Gxx Integral, integro-differential, and pseudodifferential operators
47A10 Spectrum, resolvent
35S05 Pseudodifferential operators as generalizations of partial differential operators
47A70 (Generalized) eigenfunction expansions of linear operators; rigged Hilbert spaces
PDF BibTeX XML Cite